CureZone   Log On   Join
Re: Mirena IUD Side Effects missed periods pls help answer my questions
 
laf140 Views: 55,138
Published: 15 years ago
 
This is a reply to # 70,356

Re: Mirena IUD Side Effects missed periods pls help answer my questions


Hi,
I had the Mirena put in 2.5 years ago - I have not had my period for more than 2 years. I brought this up to my doctor and she didn't think it was a problem. After reading some of the other messages posted here, I've begun to realize that perhaps the Mirena is the source of many other problems I'm experiencing. I have gained 25 pounds - hadn't changed my diet, usually am pretty thin. I feel bloated, pain on left side of abdomin, almost feels like it's distended. I'm 42 years old so there's plenty of things that all of this might be caused from, but it looks like the Mirena.
Lisa
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.875 sec, (1)